# SDR P5CA9500842

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: F/O'S Seat
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM CHICAGO, F/O'S LEFT AFT SEAT TRACK BROKE.  ALSO, UPON ARRIVAL AT ANCHORAGE, MAINTENANCE DISCOVERED RIGHT FWD TRACK CRACKED.  REPLACED BOTH SEAT TRACK ASSEMBLIES, PART NR 812168-8 AND 811371-412, IAW MM 25-11-01.
